# SDR FDEA201204201512

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 50,979 hours, 21,490 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT ARM.  ADJUSTED L1 DOOR SLIDE COVER AND DOOR ARMS AS REQUIRED, IAW AMM 25-66-02-4.  ACFT OK TO CONTINUE.
